# SDR CNMA2021040002

- Difficulty date: April 20, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N441AX
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- Aircraft time: 54,964 hours, 9,299 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 08231H7734
- Condition: Cracked
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R WINDSHIELD SHATTERED. CORRECTIVE ACTION: REMOVED AND REPLACED R #1 WINSHIELD PER B767 AMM 561101 THRU STEP 21.B.
